# SDR VJ9800340

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2652479
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR SUPPORT STA 160-200 BL 0 CORRODED BEYOND LIMITS IAW DC-9 SRM 53-01 FIG 1.  FABRICATED AND INSTALLED FLOOR SUPPORT IAW DC-9 SRM 51-10-1, 51-10-3, 51-10-4, 51-30-2.
